# SDR DL73S050399

- Difficulty date: July 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 52,413 hours, 41,330 cycles
- Engine: Pwa JT8D15A
- Engine time: 43,361 hours, 32,492 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 65581232
- Condition: Perforated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON T/O AT 3500FT, NR 2 ENG OVHT LIGHT ILLUMINATED.  WHEN THRUST LEVER PULLED TO IDLE IAW QRK PROCEDURE LIGHT WENT OUTMADE RETURN LANDING AT CVG.  REPLACED BLOWN ANTI-ICE DUCT.
